# SDR CALA9901587

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE EMERGENCY PATH LIGHTS IN SECTION 3 AND 4 INOPERATIVE.  BROKEN WIRES AT SECTION 3 AND 4 WERE REPAIRED IAW MM 33-10-00 AND OPERATIONAL CHECK WAS GOOD.
